# SDR 97FDEA00796

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 651967410
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BOTTOM FWD STOP PIN FITTING IS CRACKED ON THE LOWER FLANGES.  *S/D*  REMOVED AND INSTALLED NEW AFT CARGO DOOR BOTTOM FORWARD STOP FITTING.  ALL WORK DONE IAW FED SRM 51-30-2, 51-30-5 AND FED M/M 51-20-151.
